An asymptotic formula for the Green's function of an elliptic operator
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 4, p. 569-586
@article{ASNSP_1987_4_14_4_569_0,
     author = {Bardi, Martino},
     title = {An asymptotic formula for the Green's function of an elliptic operator},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {4},
     year = {1987},
     pages = {569-586},
     zbl = {0672.35016},
     mrnumber = {963490},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_4_569_0}
}
Bardi, Martino. An asymptotic formula for the Green's function of an elliptic operator. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 14 (1987) no. 4, pp. 569-586. http://www.numdam.org/item/ASNSP_1987_4_14_4_569_0/

[1] M.G. Crandall, L.C. Evans, P.L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282 (1984), pp. 487-502. | MR 732102 | Zbl 0543.35011

[2] M.G. Crandall, P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983), pp. 1-42. | MR 690039 | Zbl 0599.35024

[3] M. Day, Exponential leveling for stochastically perturbed dynamical systems, SIAM J. Math. Anal. 13 (1982), pp. 532-540. | MR 661588 | Zbl 0513.60077

[4] L.C. Evans, H. Ishii, A PDE approach to some asymptotic problems concerning random differential equations with small noise intensities, Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985), pp. 1-20. | Numdam | MR 781589 | Zbl 0601.60076

[5] W.H. Fleming, Exit probabilities and stochastic optimal control, Appl. Math. Optim. 4 (1978), pp. 329-346. | MR 512217 | Zbl 0398.93068

[6] M.I. Freidlin, A.D. Wentzell, Random perturbations of dynamical systems, Springer-Verlag, New York 1984. | MR 722136 | Zbl 0922.60006

[7] A. Friedman, Small random perturbations of dynamical systems and applications to parabolic equations, Indiana Univ. Math. J. 24 (1974), pp. 533-553; Erratum, ibid. 24 (1975), p. 903. | MR 368190 | Zbl 0306.60034

[8] A. Friedman, Stochastic differential equations and applications, Vol. 2, Academic Press, New York 1976. | MR 494491 | Zbl 0323.60057

[9] D. Gilbarg, N.S. Trudinger, Elliptic partial differential equations of second order, 2nd edition, Springer-Verlag, Berlin 1983. | MR 737190 | Zbl 0562.35001

[10] M. Grüter, K.O. Widman, The Green function for uniformly elliptic equations, Manuscripta Math. 37 (1982), pp. 303-342. | MR 657523 | Zbl 0485.35031

[11] S. Kamin, On elliptic singular perturbation problems with several turning points, in: Theory and applications of singular perturbations, W. Eckhaus and E.M. de Jager eds., Lecture Notes in Math. 942, Springer-Verlag 1982. | Zbl 0507.35005

[12] S. Kamin, Exponential descent of solutions of elliptic singular perturbation problems, Comm. Partial Differential Equations 9 (1984), pp. 197-213. | MR 736415 | Zbl 0541.35025

[13] N. Levinson, The first boundary value problem for ε Δu + A(x, y)ux + B (x, y)uy + C (x,y)u = D (x, y) for small ε, Ann. of Math. 51 (1950), pp. 428-445. | Zbl 0036.06801

[14] P.L. Lions, Generalized solutions of Hamilton-Jacobi equations, Pitman, Boston 1982. | MR 667669 | Zbl 0497.35001

[15] Z. Schuss, Singular perturbation methods in stochastic differential equations of mathematical physics, SIAM Rev. 22 (1980), pp. 119-155. | MR 564560 | Zbl 0436.60045

[16] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[17] S.R.S. Varadhan, On the behavior of the fundamental solution of the heat equation with variable coefficients, Comm. Pure Appl. Math. 20 (1967), pp. 431-455. | MR 208191 | Zbl 0155.16503

[18] S.R.S. Varadhan, Diffusion processes in a small time interval, Comm. Pure Appl. Math. 20 (1967), pp. 659-685. | MR 217881 | Zbl 0278.60051

[19] S. Kamin, Singular perturbation problems and the Hamilton-Jacobi equation, Integral Equations Operator Theory 9 (1986), pp. 95-105. | MR 824621 | Zbl 0599.70030